MAUDE Adverse Event Report: HALYARD HEALTH ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING; VAP ENDOTRACHEAL TUBES

HALYARD HEALTH ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING; VAP ENDOTRACHEAL TUBES
Model Number 13220
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not available for this report.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 11jul2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that the endotracheal tube adapter disconnects too easily, resulting in a disconnection of the patient from the ventilator.This happens frequently after using an ambu bag on the adapter.Per additional information was received on 29-jun-2017, there was no patient injury and no medical intervention.No additional information was provided at this time.

Brand Name
ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING
Common Device Name
VAP ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6728758
Report Number9611594-2017-00106
Device Sequence Number932084
Product Code BTR
UDI-Device Identifier30680651132209
UDI-Public30680651132209
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number13220
Device Catalogue Number991013220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/20/2017
Patient Sequence Number1